# SDR CALA2024010400028

- Difficulty date: December 30, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N875UA
- Make and model: Airbus A319-132
- Aircraft serial: 2200
- Aircraft time: 54,766 hours, 32,801 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53133233520000
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINDSHIELD FRAME CENTER POST LOWER NODE AREA I/B HOLE CRACKED . GEN BY V06169 ON HAECO LCQ NR 9294349/20349 ACCOMPLISHED SAFETY CUT, BUSHING, AND FASTENER INSTALL IAW ECRA 5310-08253.
